# SDR NSVA2011002

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 35,806 hours, 43,345 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR, REPLACE REPAIR PATCH ON RIGHT OUTBOARD NACELLE AT STATION 203 IAW TD 340-54-10-25.
